# SDR NSVA20070137

- Difficulty date: May 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 21,962 hours, 32,681 cycles
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO POWER LOSS ON LT ENG.  AT APPROX 40 KNOTS, LT ENG APPEARED TO ROLLBACK TO IDLE.  INSPECTED NR 1 ENGINE FUEL CONTROL LINKAGES, GROUND RAN AIRCRAFT IAW PW MM 71-00-00, COULD NOT DUPLICATE DISCREPANCY, OPS CHECK GOOD AT THIS TIME.
